Archive for Rational Mechanics and Analysis

, Volume 83, Issue 1, pp 1–52

Regular and singular problems for large elastic deformations of tubes, wedges, and cylinders

  • Stuart S. Antman
Article

DOI: 10.1007/BF00281086

Cite this article as:
Antman, S.S. Arch. Rational Mech. Anal. (1983) 83: 1. doi:10.1007/BF00281086

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Stuart S. Antman
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of MarylandCollege Park
  2. 2.Institute for Physical Science & Technology, University of MarylandCollege Park